Thanks for your query. I fully understand the frustration and helplessness that you are passing through.
However, more information is required to fully diagnose your problems. You have not mentioned your GENDER; the anti-epileptic drugs that you are on; whether you remain under constant mental stress/anxiety/depression; whether you have any other co-existing disease; the values of Testosterone
However, from the information provided, you are suffering from either
1. Chronic mental depression with associated anxiety; a long-term course of a combination of anti-depressant + anti-anxiety drugs will result in significant/near-total relief. For the time being, increase in the dose of Ativan
will be of significant help.
2. Side effects of long-term anti-epileptic drugs; or,
3. Thyroid Problem (Hypothyroidism
) : Get Free T3, Free T4 and TSH
estimation done to rule out/detect thyroid problem.
Consult your doctor and apprise him of my opinion. I am certain that he will agree with me, order required tests, and- based on the reports- will prescribe suitable/modified treatment as advised.
In case you wish to seek further advice from me, revert back to me THROUGH DIRECT PREMIUM QUERY (Paid), addressed to me personally. You will receive- almost immediately- my response in great details.
If you find my response helpful and informative, do not forget an “excellent” (5-star rating) to my answer, to ENCOURAGE ALL doctors- engaged in social service- to render sound advice to the FREE queries.
Dr. Rakesh Karanwal